Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning a 17 year old female patient with a history of rash after taking amoxicillin, who on 14-DEC-2006 was vaccinated with the first dose, 0.5 ml, in the right arm, of Gardasil. Concomitant therapy included (ORTHO TRI-CYCLEN). In December 2006 (date not specified), the patient "experienced pain at left angle of jaw, neck pain and mid back pain. "The physician reported that the "mother treated daughter with ibuprofen and within 36 hours symptoms improved. The physician stated "the client did not report this reaction at the time. "On 20-FEB-2007 a second dose , 0.5ml, in the left arm, of Gardasil was administered. On 25-FEB-2007, the patient called the office, "complaining of pain at left angle of jaw, mid back pain, and pain in the right deltoid, upper aspect of the right arm, the opposite arm" of where she received the vaccination. At the time of this report it was unknown if the patient had recovered. The physician considered the events to be significantly disabling. Additional information has been requested.
Copyright © 2020 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166